# SDR HEEA087970

- Difficulty date: June 21, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 13,906 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17500946
- Condition: Debonded
- Location: M/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE "C" CHANNEL HAS SOME DEBONDING AND THE TOP OUTSIDE DOUBLER SEPERATED.
